Alert archive / North Carolina / Flood Watches in 2011

Flood Watch 2, NWS Newport/Morehead City, NC

September 21, 2011Dare County, Hyde County, North Carolina

NWS Newport/Morehead City, NC issued this flood watch at Sep 21, 2011, 4:11 AM EDT for Dare County, Hyde County, North Carolina. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2011, 4:11 AM EDT (08:11 UTC)
Expired
Sep 21, 2011, 12:40 PM EDT
In force
8 hr
Issued by
NWS Newport/Morehead City, NC
Flood severity
None

Counties Dare County, NC, Hyde County, NC

The radar

The Morehead City radar (KMHX), 123 km from the middle of the area, began a volume at 08:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 8.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2011-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2011-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

147 
WGUS62 KMHX 210811
FFAMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
411 AM EDT WED SEP 21 2011

...HEAVY RAIN WILL MOVE THROUGH EXTREME EASTERN NC TODAY...

.A TROUGH OF LOW PRESSURE OVER THE COASTAL WATERS WILL BRING
COPIOUS AMOUNTS OF RAIN TO THE OUTER BANKS OF NORTH CAROLINA...AS
WELL AS MAINLAND DARE AND HYDE COUNTIES. 

NCZ047-081-095-103-104-211615-
/O.NEW.KMHX.FA.A.0002.110921T0811Z-110922T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAINLAND DARE-MAINLAND HYDE-CARTERET-OUTER BANKS DARE-
OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
411 AM EDT WED SEP 21 2011

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A

* FLOOD WATCH FOR A PORTION OF EASTERN NORTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...CARTERET...MAINLAND DARE... 
  MAINLAND HYDE...OUTER BANKS DARE AND OUTER BANKS HYDE. 

* THROUGH THIS EVENING

* RAINFALL AMOUNTS UPWARDS OF 3 INCHES OR MORE MAY PRODUCE THE
  POTENTIAL FOR FLOODING ACROSS THE OUTER BANKS OF NORTH
  CAROLINA...AS WELL AS MAINLAND DARE AND HYDE COUNTIES. WITH
  MANY AREAS ACROSS THE OUTER BANKS ALREADY RECEIVING HEAVY RAIN
  THROUGH THIS MONTH...ADDITIONAL HEAVY RAIN TODAY WILL ENHANCE
  THE THREAT FOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
2 follow-up statements
753 
WGUS62 KMHX 211402
FFAMHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1002 AM EDT WED SEP 21 2011

...HEAVY RAIN WILL MOVE THROUGH EXTREME EASTERN NC TODAY...

.A TROUGH OF LOW PRESSURE OVER THE COASTAL WATERS WILL BRING
HEAVY AMOUNTS OF RAIN TO THE OUTER BANKS OF NORTH CAROLINA...AS WELL
AS MAINLAND DARE AND HYDE COUNTIES.

NCZ047-081-095-103-104-212100-
/O.CON.KMHX.FA.A.0002.000000T0000Z-110922T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAINLAND DARE-MAINLAND HYDE-CARTERET-OUTER BANKS DARE-
OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
1002 AM EDT WED SEP 21 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF EASTERN NORTH CAROLINA...INCLUDING THE FOLLOWING 
  AREAS...CARTERET...MAINLAND DARE...MAINLAND HYDE...OUTER BANKS 
  DARE AND OUTER BANKS HYDE. 

* THROUGH THIS EVENING

* RAINFALL AMOUNTS UPWARDS OF 3 INCHES OR MORE MAY PRODUCE THE
  POTENTIAL FOR FLOODING ACROSS THE OUTER BANKS OF NORTH
  CAROLINA...AS WELL AS MAINLAND DARE AND HYDE COUNTIES. WITH MANY
  AREAS ACROSS THE OUTER BANKS ALREADY RECEIVING HEAVY RAIN
  THROUGH THIS MONTH...ADDITIONAL HEAVY RAIN TODAY WILL ENHANCE
  THE THREAT FOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$
487 
WGUS62 KMHX 211640
FFAMHX

FLOOD WATCH
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1240 PM EDT WED SEP 21 2011

...FLOOD WATCH CANCELLED...

.A TROF OF LOW PRESSURE WILL BRING SHOWERS AND THUNDERSTORMS TO
THE AREA THIS AFTERNOON AND EVENING.

NCZ047-081-095-103-104-211745-
/O.CAN.KMHX.FA.A.0002.000000T0000Z-110922T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MAINLAND DARE-MAINLAND HYDE-CARTERET-OUTER BANKS DARE-
OUTER BANKS HYDE-
INCLUDING THE CITIES OF...MOREHEAD CITY...BEAUFORT...
EMERALD ISLE...NEWPORT...KILL DEVIL HILLS...KITTY HAWK...
NAGS HEAD...SOUTHERN SHORES
1240 PM EDT WED SEP 21 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF EASTERN NORTH CAROLINA HAS BEEN
CANCELLED. AN UPPER LEVEL DISTURBANCE IS STILL EXPECTED TO MOVE
ACROSS THE AREA THIS AFTERNOON AND EVENING. HOWEVER...THE THREAT
FOR WIDESPREAD HEAVY RAIN HAS DIMINISHED. THEREFORE THE WATCH IS
CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this flood watch went out at Sep 21, 4:02 AM EDT, 9 minutes earlier.

Area forecast discussion, Sep 21, 4:02 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 AM EDT WED SEP 21 2011

.SYNOPSIS...
UNSETTLED WEATHER WILL REMAIN ACROSS EASTERN NORTH CAROLINA
THROUGH THE REMAINDER OF THE WEEK. SEVERAL TROUGHS OF LOW PRESSURE
WILL MOVE THROUGH THE REGION THROUGH FRIDAY. A COLD FRONT WILL
MOVE THROUGH ON SATURDAY AND REMAIN STATIONARY OVER THE COASTAL
WATERS THROUGH THE REMAINDER OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 3 AM WED...THE UNSETTLED PATTERN WILL CONTINUE THROUGH
TODAY...WITH A HEAVY RAIN THREAT DEVELOPING THIS MORNING.
PLENTIFUL MOISTURE IS STREAMING NE FROM THE ATLANTIC WITH TPW VALS
125-150% OF NORMAL. SYNOPTIC FORCING BEING PROVIDED IN PART BY
DEEP UPPER LOW CENTERED OVER MN...WITH SEVERAL SHORTWAVE IMPULSES
ROUNDING BASE OF THE UPPER LOW THROUGH THE SE CONUS. ONE SUCH
IMPULSE EVIDENT OVER GA/COASTAL SC EARLY THIS MORNING. THIS
FEATURE PROGGED TO LIFT NE THROUGH THE MORNING...PROVIDED STRONG
UVV IN COMBO WITH DEEP MOISTURE PROFILES IN PLACE. MINOR MODEL
DIFFERENCES IN PLACEMENT OF HEAVY RAIN AXIS...WITH NAM/ECMWF
PLACING BULK OF PRECIP OVER COASTAL NC. GFS IS FURTHER
WEST/WEAKER. USED THE FORMER SOLN AS THIS APPEARS TO BE VERIFYING
BASED ON CURRENT RADAR TRENDS. ONE AREA OF RAIN LOCATED ACROSS THE
SOUTHERN OBX WILL LIFT NORTH WHILE ANOTHER BATCH OF HEAVY RAIN
DEVELOPING OFF SC WILL LIFT NORTHEAST THROUGH THE MORNING. HAVE
INC POPS TO CATEGORICAL FOR COASTAL COUNTIES THIS MORNING. QPF
WILL AVERAGE A HALF INCH TO AN INCH...THOUGH AS IS THE CASE WITH
CONVECTIVE SHOWERS...SOME AREAS MAY RECEIVE QUITE A BIT MORE. WILL
ISSUE A FLOOD WATCH FOR OUTER BANKS COUNTIES INCLUDING
CARTERET...DARE...AND HYDE...AS SOME AREAS ACROSS THE OBX HAVE
RECEIVED UPWARDS OF 8 INCHES OF RAIN FOR THE MONTH OF SEP...AND
WITH TRAINING CONVECTIVE SHOWERS THE POTENTIAL WILL EXIST FOR
FLOODING. CANNOT COMPLETELY RULE OUT FLASH FLOODING...AS LONG
SKINNY CAPE PROFILES AND DEEP WARM LAYER INDICATIVE OF HEAVY
RAINFALL RATES. SHORTWAVE WILL EXIT THE AREA THIS AFTERNOON...AND
HAVE LOWERED POPS SOMEWHAT AS A RESULT...WITH MORE IN THE WAY OF
SCT SHOWERS WITH EMBEDDED THUNDERSTORMS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AS OF 330 AM WED...ANOTHER ROUND OF RAIN POSSIBLE LATE TONIGHT AS
MORE ENERGY PROGGED TO MOVE UP ALONG THE SE COAST. CONFIDENCE ON
PLACEMENT OF HEAVIEST RAIN IS A BIT MORE UNCERTAIN ATTM...SO WILL
ALLOW THE FLOOD WATCH TO EXPIRE AT 11PM. OTHERWISE...A RETURN TO
MORE FOG/LOW STRATUS DEVELOPMENT POSSIBLE WITH SATURATED BNDRY
LAYER AND CALM WINDS. ANY BREAKS IN CLOUDS WILL ONLY EXACERBATE
THE SITUATION WITH POTENTIAL FOR DENSE FOG FORMATION.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AS OF 320 AM WEDNESDAY...STILL LOOKING VERY WET THROUGH THE PERIOD
ALTHOUGH QUESTIONS REMAIN ON HOW WET IT WILL BE OVER THE WEEKEND.
CUT OFF UPPER LOW IS FORECAST TO FORM OVER THE GREAT LAKES THURSDAY
AND DRIFT SLOWLY SOUTH TO TN ON SUNDAY. THE LOW IS THEN FORECAST TO
DRIFT SLOWLY NE ON MONDAY AND TUESDAY AND SHOULD FINALLY BE ABLE TO
GET KICKED OUT TO THE NE TUESDAY AND WEDNESDAY AS ANOTHER UPPER LOW
DIGS SOUTH OUT OF CANADA. THE CIRCULATION BETWEEN THE CUT OFF UPPER
LOW AND A STRONG UPPER HIGH OVER THE ATLANTIC WILL PRODUCE A VERY
MOIST SE TO SOUTH FLOW INTO NC THROUGH EARLY NEXT WEEK.
PERTURBATIONS CIRCULATING AROUND THE UPPER LOW WILL IMPINGE UPON THE
VERY MOIST AIRMASS WITH PW VALUES AROUND 2" TO PRODUCE AREAS SHOWERS
AND THUNDERSTORMS. THE MODELS ARE IN FAIRLY GOOD AGREEMENT THAT THE
BEST UPPER DIFLUENCE WILL OCCUR THURSDAY THROUGH FRIDAY NIGHT AND
HAVE CONTINUED LIKELY POPS DURING THIS PERIOD. WITH GOOD UPPER
FORCING AND HIGH PW VALUES...LOCALLY HEAVY RAINS WILL BE THE MAIN
THREAT AND SEVERAL INCHES OF RAIN ARE LIKELY...HEAVIEST EAST OF
HIGHWAY 17 IF THE CURRENT GUIDANCE IS CORRECT. FORTUNATELY SEPTEMBER
HAS BEEN ABNORMALLY DRY OUTSIDE OF THE OUTER BANKS SO NOT EXPECTING
WIDESPREAD OR SEVERE FLOODING AT THIS TIME.

DIFFERENCES IN THE GUIDANCE BEGIN TO CREEP UP ON SATURDAY AS THE
UPPER LOW DRIFTS SOUTH AND MID LEVEL DRYING IS FORECAST TO OCCUR
OVER A LARGE PORTION OF THE SOUTHEAST. THE 00Z NAM AND GFS
INDICATE ONLY MINIMAL COVERAGE OF SHOWERS AND THUNDERSTORMS WHILE
THE 12Z ECMWF WAS INDICATING THE POTENTIAL FOR THE HEAVY RAINS TO
CONTINUE THROUGH THE WEEKEND. THE 00Z GFS DID BRING BACK A THREAT
FOR MORE WIDESPREAD RAINS SUNDAY ACROSS THE AREA. WITH THESE LARGE
DIFFERENCES IN THE GUIDANCE LEFT THE SATURDAY THROUGH TUESDAY
FORECAST ALONE EXCEPT FOR INCREASING POPS TO AT LEAST 30% SATURDAY
THROUGH SUNDAY NIGHT.

ONCE THE CUT OFF UPPER LOW IS EJECTED A RETURN TO DRIER WEATHER IS
EXPECTED BEGINNING ON TUESDAY OR WEDNESDAY. TEMPS WILL GENERALLY
REMAIN ABOVE NORMAL DURING PERIOD...ESPECIALLY MIN TEMPS THU-SAT.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM /TODAY AND TONIGHT/
AS OF 345 AM WED...WEAK LOW LEVEL SOUTHEAST FLOW CONTINUES TO DRAW
IN PLENTIFUL MOISTURE ACROSS E NC. A SATURATED BNDRY LAYER DUE IN
PART TO EARLIER RAINS IS LEADING TO IFR/LIFR CONDITIONS ACROSS
SOME AREAS. FOR THE FIRST THIRD OF THE FORECAST PERIOD... WENT
MAINLY LIFR/VLIFR AS NEAR TERM MODEL GUIDANCE/OBS INDICATING
WORSENING CONDITIONS THROUGH THE EARLY AM. USED RUC13 1000 MB COND
PRES DEFICITS AS PROXY FOR LOW STRATUS/FOG DEVELOPMENT. ALL
INDICATIONS ARE THAT LOW LEVEL ISENTROPIC UPGLIDE WILL SPREAD
LOWERING CIGS INLAND FROM THE COAST OVERNIGHT...AND THESE
CONDITIONS COULD LINGER UNTIL AROUND 14Z AS BNDRY LAYER WILL BE A
BIT SLOW TO MIX OUT ON WED. IN ADDITION...SCT SHOWERS WILL MOVE
ONSHORE THOUGH REMAIN MAINLY EAST OF THE TERMINALS THROUGH 12Z.
THEREAFTER...RAIN CHANCES INCREASE WITH APPROACH OF NEXT MID LEVEL
IMPULSE NOW LOCATED ACROSS GA/COASTAL SC AREA. PWATS APPROACHING 2
INCHES WILL LEAD TO AREAS OF HEAVY RAIN EMBEDDED IN THUNDERSTORMS.
CAPE VALS APPROACHING 1000 J/KG AND 20+ KTS OF DEEP LAYER SHEAR
COULD YIELD SOME STRONG STORMS ON WED...THOUGH MAIN THREAT WILL BE
THE HEAVY RAIN WHICH WILL BRING VSBYS/CIGS DOWN TO THE IFR RANGE
AT TIMES.

LONG TERM /THURSDAY THROUGH SUNDAY/
AS OF 320 AM WEDNESDAY...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED THROUGH FRIDAY NIGHT WITH WIDESPREAD SUB
VFR CONDITIONS. WITH LOW LEVELS REMAINING MOIST COULD ALSO HAVE
SOME FOG/STRATUS DURING THE EARLY MORNING HOURS.SOMEWHAT DRIER AIR
COULD MOVE INTO THE AREA SATURDAY AND SUNDAY WITH LESS COVERAGE OF
THE SHOWERS AND THUNDERSTORMS AND MORE OPPORTUNITY FOR VFR
CONDITIONS TO OCCUR.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/
AS OF 330 AM WED...SE FLOW WILL STRENGTHEN TODAY DUE TO
STRENGTHENING COASTAL TROUGH. SEVERAL SHIP REPORTS HAVE WINDS
BETWEEN 15 AND 20 KTS 40 MI OFFSHORE. STRONGEST OF THE WINDS WILL
BE CONFINED TO THE OUTER WATERS...WITH 10 TO 15 KTS NEAR SHORE AND
OVER THE SOUNDS. WAVES WILL INC A BIT THOUGH REMAIN BELOW SCA
THRESHOLD. NUMEROUS THUNDERSHOWERS WILL AFFLICT THE COASTAL WATERS
TODAY THROUGH TONIGHT AS A SERIES OF LOW PRESSURE TROUGHS MOVE
NORTHEASTWARD.

LONG TERM /THURSDAY THROUGH SUNDAY/
AS OF 320 AM WEDNESDAY....THE PERSISTENT SOUTHEAST TO SOUTH FLOW
AROUND A LARGE STATIONARY ATLANTIC SURFACE RIDGE COULD PRODUCE
MARGINAL SCA SEAS OVER THE NC OUTER NEAR SHORE WATERS FRIDAY NIGHT
INTO SATURDAY EVENING. CONSENSUS OF THE MODELS IS THAT WIND SPEEDS
OUTSIDE OF CONVECTION WILL BE AROUND 15 KT PERHAPS INCREASING TO
15 TO 20 KT SATURDAY AND SUNDAY AS A SURFACE COLD FRONT APPROACHES
FROM THE WEST.

ADJUSTED WW3 USED FOR SEAS DURING PERIOD. SE SWELL WILL BEGIN TO
DOMINATE OVER E-NE SWELL BEGINNING THURSDAY...AND PERSISTING INTO
WEEKEND...WITH COMBINED WAVE HEIGHTS 3-5 FT/4-6 FT.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FLOOD WATCH THROUGH THIS EVENING FOR NCZ047-081-095-103-104.
MARINE...NONE.

&&

SYNOPSIS...TL
NEAR TERM...TL
SHORT TERM...TL
LONG TERM...JBM/JME
AVIATION...TL/JME
MARINE...TL/JME
Hazardous weather outlook, Sep 20, 9:14 PM EDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
914 PM EDT TUE SEP 20 2011

NCZ029-044>047-079>081-090>095-098-104-220115-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
OUTER BANKS HYDE-
914 PM EDT TUE SEP 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PERIODS OF HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING AT JUST ABOUT
ANYTIME FROM WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-220115-
OUTER BANKS DARE-
914 PM EDT TUE SEP 20 2011

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT WEDNESDAY
THROUGH WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

PERIODS OF HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING AT JUST ABOUT
ANYTIME FROM WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Flood Watches in North Carolina, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.